Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 19 found articles
 
 
  Composed inclusions of A 3 and A 4 subfactors
 
 
Title: Composed inclusions of A 3 and A 4 subfactors
Author: Liu, Zhengwei
Appeared in: Advances in mathematics
Paging: Volume 279 (2015) nr. C pages 65 p.
Year: 2015
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands